# SDR QXEA0001157

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,467 hours, 37,177 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Component: Apu, Garrtt
- Component part number: 38075412
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - CLIMBING THROUGH 4,000 FEET, RECEIVED REPORT THAT THE NR 2 LAV SMOKE DETECTOR WAS SOUNDING.  CREW DECIDED TO RETURN TO FIELD.  ON SHORT FINAL, SMOKE DETECTOR QUIT SOUNDING.  REMOVED AND REPLACED APU, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
